# SDR SWIA202157362

- Difficulty date: March 22, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 985-S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS CORROSION JUST AFT OF FS985 BETWEEN STGR 26L-26R   (C-CHECK RO 4/3/2021)    BLENDED CORROSION ON EXTERNAL FUSELAGE SKIN AFT OF FS985 BETWEEN STGR 26L-26R REF CRJ700 SRM 51-21-06-001-001-A01. BLEND-OUT IS STRUCTURALLY ACCEPTABLE PER MHIRJ REO 670-53-00-652 REV-- DATED 2021-03-30. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. LEAK CHECK GOOD.
